# SDR 0000869909

- Difficulty date: March 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959N
- Make and model: Doug DC-9-31
- Aircraft serial: 47255
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Cable
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND DURING GEAR RETRACTION, FLIGHT CREW REPORTED LOUD "POP" FOLLOWED BY UNUSUAL NOISE FROM NOSE GEAR AREA.  FLIGHT WAS RETURNED TO SDF AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND RIGHT NOSE GEAR DOOR STOP CABLE BROKEN.  DEFERRED CABLE PER MEL 32-7.  AIRCRAFT RETURNED TO SERVICE.
